# SDR ASAA2019050229414

- Difficulty date: May 2, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 34,957 hours, 10,309 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200041
- Part serial: SAMC1744
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ LOWER SKIN HAS A CRACK AT STA 715, 27 IN. AFT OF FRONT SPAR. GROUNDED - YES. REPAIRED CRACK AT STA 175 IAW SRM 55 10 01 2R 11 REPAIR IS A CATEGORY B REPAIR WITH A THRESHOLD OF 56,000 CYCLES AND INSPECTION INTERVALS EVERY 9,000 CYCLES.
